Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Local degree of separability and invariance of domain
HTML articles powered by AMS MathViewer

by L. B. Treybig PDF
Proc. Amer. Math. Soc. 34 (1972), 273-279 Request permission


In ${E^n}$ an invariance of domain theorem may be proved assuming the Jordan Brouwer Theorem. In this paper such a theorem is proved for various locally compact, connected, Hausdorff spaces which satisfy a certain local degree of separability property. An example shows the separability condition may not be removed. A second theorem yields additional information about homogeneous spaces which satisfy the hypotheses of the first theorem.
    W. W. Babcock, On linearly ordered topological spaces, Dissertation, Tulane University, New Orleans, La., 1964.
  • Marvin J. Greenberg, Lectures on algebraic topology, W. A. Benjamin, Inc., New York-Amsterdam, 1967. MR 0215295
  • John G. Hocking and Gail S. Young, Topology, Addison-Wesley Publishing Co., Inc., Reading, Mass.-London, 1961. MR 0125557
  • Witold Hurewicz and Henry Wallman, Dimension Theory, Princeton Mathematical Series, vol. 4, Princeton University Press, Princeton, N. J., 1941. MR 0006493
  • R. L. Moore, Foundations of point set theory, Revised edition, American Mathematical Society Colloquium Publications, Vol. XIII, American Mathematical Society, Providence, R.I., 1962. MR 0150722
  • John Marshall Slye, Flat spaces for which the Jordan curve theorem holds true, Duke Math. J. 22 (1955), 143–151. MR 66644
  • L. B. Treybig, Concerning homogeneity in totally ordered, connected topological space, Pacific J. Math. 13 (1963), 1417–1421. MR 159309
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54A25
  • Retrieve articles in all journals with MSC: 54A25
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 34 (1972), 273-279
  • MSC: Primary 54A25
  • DOI:
  • MathSciNet review: 0295278